4 doctors weighed in:

I would like to know symptoms of oxycodone overdose?

4 doctors weighed in
2 doctors agree

In brief: Complex

Overdose of any narcotic can cause sedation and inadequate respiration, slowed breathing.
A person might not be able to speak well or respond appropriately. If it is a combination drug like Percocet which has tylenol (acetaminophen) also you can hurt your liver from tylenol (acetaminophen) overdose. That would make you very ill and possibly jaundiced, yellowed skin. Itching without a rash and nausea are narcotic side effects.

In brief: Complex

Overdose of any narcotic can cause sedation and inadequate respiration, slowed breathing.
A person might not be able to speak well or respond appropriately. If it is a combination drug like Percocet which has tylenol (acetaminophen) also you can hurt your liver from tylenol (acetaminophen) overdose. That would make you very ill and possibly jaundiced, yellowed skin. Itching without a rash and nausea are narcotic side effects.
Dr. Gregory Fiasconaro III
Dr. Gregory Fiasconaro III
Thank
Dr. Mary Efremov
Internal Medicine

In brief: Death, coma

Not a drug to play around with.

In brief: Death, coma

Not a drug to play around with.
Dr. Mary Efremov
Dr. Mary Efremov
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors